MathSciNet Relay Station
MathSciNet bibliographic data
MR748075 82A05 (05A15 05A17 11P57 11P80 33A35 82A68)
Andrews, George E.; Baxter, R. J.; Forrester, P. J. Eight-vertex SOS model and generalized Rogers-Ramanujan-type identities. J. Statist. Phys. 35 (1984), no. 3-4, 193–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement